# SDR R61A201704050270

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 6,121 hours, 4,373 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR OPEN EICAS MESSAGE AT FL310, PRESSURIZATION NORMAL. R & R L2 DOOR WIRE HARNESS IAW AMM 52-72-21.
